Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maddy001

For low dose accutane users

I am currently taking 20mg/day and my weight is 45kg. I have mild-moderate acne since 14 and I am already 20. when I first started taking accutane, my acne was at moderate. Now 20 days has kicked in and I am still clear, zit free. I cleared up totally by the 14th day actually. my derm predicted that I will be in this state after 1 month. I did have some side effects initially such as dry lips and some dry skin but they weren't peeling or cracking.

Now on day 20, somehow the side effects have also disappeared, I no longer get dry lips and dry skin. You can say I no longer have any side effects and I am still acne free. I know many of you will say that I am really lucky considering the situation I am in but this has left me a little worried :rolleyes: . Should I be experiencing something I this? Most people I read around here say they had bad side effects and IB plus only started getting better by the 3rd month.

My clearing rate seems a little too fast compared to you guys. You can say my complexion now is almost perfect, just some leftover fading brown marks. My backacne has also cleared as well. I still have 7 months more of accutane to take. I hope my complexion stays this way but I am worried that since reaching sky high, will I hit rock bottom should anything in the next 7 months happen? Should I be getting worried? :doh:

Share this post


Link to post
Share on other sites

Nobody really knows how they will react to accutane...it's different for everyone.

You're just gonna have to wait and see whether you are gonna break out agai or not. sorry.

I've been on 20mg for 25 days and still breaking out. My derm put me on 40mg now because I keep on breaking out.

My acne now is worse than before I started accutane! But I have faith that accutane will clear my skin and this is just the "purging" stage....

good luck with your skin! I hope it stays the way it is!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×